Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 251, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2013, 9:08 AM EST for Forsyth County, Fulton County, Georgia. It took effect at Dec 29, 2013, 3:00 PM EST. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2013, 9:08 AM EST (14:08 UTC)
- In effect from
- Dec 29, 2013, 3:00 PM EST
- Expired
- Dec 31, 2013, 1:00 PM EST
- In force
- 46 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 6.00 ft at Dec 29, 2013, 10:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
197
WGUS42 KFFC 281408
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 AM EST SAT DEC 28 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
.ANTICIPATED HEAVY RAINFALL WILL CAUSE SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC117-121-290408-
/O.NEW.KFFC.FL.W.0251.131229T2000Z-131231T1800Z/
/APHG1.1.ER.131229T2000Z.131230T1800Z.131231T1200Z.NO/
908 AM EST SAT DEC 28 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM SUNDAY AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 8 AM SATURDAY THE STAGE WAS 3.4 FEET...AND
STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 8.5 FEET BY MONDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 9.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON DEC 3 2009.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$6 follow-up statements
244
WGUS82 KFFC 281731
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST SAT DEC 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC117-121-290731-
/O.CON.KFFC.FL.W.0251.131229T2000Z-131231T1800Z/
/APHG1.1.ER.131229T2000Z.131230T1800Z.131231T1200Z.NO/
1231 PM EST SAT DEC 28 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM TOMORROW AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 11 AM SATURDAY THE STAGE WAS 3.4 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 8.5 FEET BY MONDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON DEC 3 2009.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC091-271-315-290730-
/O.CON.KFFC.FL.W.0250.131231T0900Z-000000T0000Z/
/ABBG1.1.ER.131231T0900Z.140102T0000Z.000000T0000Z.NO/
1231 PM EST SAT DEC 28 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 11 AM SATURDAY THE STAGE WAS 8.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 12.4 FEET BY WEDNESDAY EVENING. ADDITIONAL RISES
ARE POSSIBLE THEREAFTER.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 4 2003.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC115-281801-
/O.CAN.KFFC.FL.W.0248.000000T0000Z-131228T1731Z/
/HMMG1.1.ER.131224T0508Z.131224T1200Z.131227T1843Z.UU/
1231 PM EST SAT DEC 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE COOSA RIVER NEAR PLANT HAMMOND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 7AM SATURDAY THE STAGE WAS 568.2 FEET...AND
FALLING.
* FLOOD STAGE IS 570 FEET.
* THE RIVER WILL CONTINUE TO FALL.
* AT 568 FEET...BANKFULL CONDITIONS ARE REACHED UPSTREAM AND
DOWNSTREAM ALONG THE RIVER FROM THE GAGE BEHIND PLANT HAMMOND.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$198
WGUS82 KFFC 282213
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EST SAT DEC 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC117-121-291213-
/O.CON.KFFC.FL.W.0251.131229T2000Z-131231T1800Z/
/APHG1.1.ER.131229T2000Z.131230T1800Z.131231T1200Z.NO/
513 PM EST SAT DEC 28 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM SUNDAY UNTIL TUESDAY AFTERNOON.
* AT 415 PM SATURDAY THE STAGE WAS 3.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 8.5 FEET BY MONDAY AFTERNOON. THE
CREEK WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC091-271-315-291212-
/O.CON.KFFC.FL.W.0250.131231T0900Z-000000T0000Z/
/ABBG1.1.ER.131231T0900Z.140102T0000Z.000000T0000Z.NO/
513 PM EST SAT DEC 28 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 415 PM SATURDAY THE STAGE WAS 9.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 12.4 FEET BY WEDNESDAY EVENING. ADDITIONAL RISES
ARE POSSIBLE THEREAFTER.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$585
WGUS82 KFFC 290240
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
940 PM EST SAT DEC 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC117-291640-
/O.CON.KFFC.FL.W.0252.131229T0759Z-131229T2111Z/
/CMGG1.1.ER.131229T0759Z.131229T1300Z.131229T1511Z.UU/
940 PM EST SAT DEC 28 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* FROM AFTER MIDNIGHT UNTIL SUNDAY AFTERNOON.
* AT 845 PM SATURDAY THE STAGE WAS 1.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 6.5 FEET BY SUNDAY MORNING. THE CREEK
WILL FALL BELOW FLOOD STAGE BY SUNDAY LATE MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-291640-
/O.EXT.KFFC.FL.W.0251.131229T2100Z-131231T1600Z/
/APHG1.1.ER.131229T2100Z.131230T1800Z.131231T1000Z.NO/
940 PM EST SAT DEC 28 2013
...FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM SUNDAY UNTIL TUESDAY MORNING.
* AT 845 PM SATURDAY THE STAGE WAS 3.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE ON SUNDAY AND
CONTINUE TO RISE TO NEAR 8.4 FEET BY MONDAY AFTERNOON. THE
CREEK WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING
WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS
WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE
ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE
YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC091-271-315-291640-
/O.EXT.KFFC.FL.W.0250.131231T0000Z-140103T0000Z/
/ABBG1.1.ER.131231T0000Z.131231T1200Z.140102T1800Z.NO/
940 PM EST SAT DEC 28 2013
...FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM MONDAY EVENING UNTIL THURSDAY EVENING.
* AT 845 PM SATURDAY THE STAGE WAS 9.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE
TO RISE TO NEAR 12.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$855
WGUS82 KFFC 290832
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 AM EST SUN DEC 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY.
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES.
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES.
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES.
GAC117-292034-
/O.EXT.KFFC.FL.W.0252.000000T0000Z-131229T2034Z/
/CMGG1.1.ER.131229T1036Z.131229T1300Z.131229T1434Z.UU/
332 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL THIS AFTERNOON.
* AT 2 AM SUNDAY THE STAGE WAS 4.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 6.3 FEET BY THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-292232-
/O.EXT.KFFC.FL.W.0251.131229T2100Z-131231T0600Z/
/APHG1.1.ER.131229T2100Z.131230T1800Z.131231T0000Z.NO/
332 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL LATE MONDAY NIGHT.
* AT 2 AM SUNDAY THE STAGE WAS 5.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC091-271-315-292231-
/O.CON.KFFC.FL.W.0250.131231T0000Z-140103T0000Z/
/ABBG1.1.ER.131231T0000Z.131231T1200Z.140102T1800Z.NO/
332 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL THURSDAY EVENING.
* AT 2 AM SUNDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 12.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC059-133-219-292231-
/O.CON.KFFC.FL.W.0253.131230T1240Z-140101T0440Z/
/PNFG1.1.ER.131230T1240Z.131231T0600Z.131231T2240Z.NO/
332 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING.
* AT 3 AM SUNDAY THE STAGE WAS 7.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 15.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$567
WGUS82 KFFC 291159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 AM EST SUN DEC 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC117-121-300159-
/O.CON.KFFC.FL.W.0251.131229T2100Z-131231T0600Z/
/APHG1.1.ER.131229T2100Z.131230T1800Z.131231T0000Z.NO/
659 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY NIGHT.
* AT 6 AM SUNDAY THE STAGE WAS 5.9 FEET AND RISING.
* FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC169-300158-
/O.CON.KFFC.FL.W.0254.000000T0000Z-000000T0000Z/
/FALG1.1.ER.131229T0945Z.131229T1145Z.000000T0000Z.NO/
659 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE FALLING CREEK NEAR EAST JULIETTE .
* UNTIL FURTHER NOTICE.
* AT 6 AM SUNDAY THE STAGE WAS 13.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 13 FEET.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE CREEK IN THE PIEDMONT
NATIONAL WILDLIFE REFUGE UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
ROUND OAK-JULIETTE ROAD.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC091-271-315-300158-
/O.CON.KFFC.FL.W.0250.131231T0000Z-140103T0000Z/
/ABBG1.1.ER.131231T0000Z.131231T1200Z.140102T1800Z.NO/
659 AM EST SUN DEC 29 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TOMORROW EVENING UNTIL THURSDAY EVENING.
* AT 6 AM SUNDAY THE STAGE WAS 10.8 FEET AND RISING.
* FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 12.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC059-133-219-300158-
/O.EXT.KFFC.FL.W.0253.131230T1800Z-131231T1836Z/
/PNFG1.1.ER.131230T1800Z.131231T0600Z.131231T1236Z.NO/
659 AM EST SUN DEC 29 2013
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* FROM TOMORROW EARLY AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 6 AM SUNDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 13.7 FEET BY EARLY TUESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG
THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA
HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO
AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$672
WGUS82 KFFC 291451
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EST SUN DEC 29 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
GAC117-121-291521-
/O.CAN.KFFC.FL.W.0251.000000T0000Z-131231T0600Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM EST SUN DEC 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK NEAR ALPHARETTA.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL LATE MONDAY NIGHT.
* AT 08AM SUNDAY THE STAGE WAS 6.0 FEET...STEADY.
* FLOOD STAGE IS 7.0 FEET.
* THE CREEK/RIVER WILL remain steady today before falling on monday.
* AT 6.0 FEET...BANKFULL CONDITIONS ARE REACHED ALONG THE CREEK
BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN
NORTH FULTON COUNTY. SOME LOW LYING SPOTS ALONG THE BIG CREEK
GREENWAY WILL BEGIN TO FLOOD WITH A FEW INCHES OF WATER UPSTREAM
AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD. WATER WILL
BEGIN TO ENTER LOW PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON
RIDGE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 7.0 FEET ON FEB 23 2013.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:39 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 28, 6:39 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 AM EST SAT DEC 28 2013 .PREV DISCUSSION... /ISSUED 400 AM EST SAT DEC 28 2013/ SHORT TERM /TODAY THROUGH SUNDAY/... SHORT TERM MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE SHORT TERM. THE UPPER LOW LIFTING NORTHWARD ACROSS THE TEXAS PANHANDLE WILL BECOME ABSORBED INTO THE UPPER FLOW AS ANOTHER SHORT WAVE DIVES INTO THE DESERT SOUTHWEST BY SUNDAY MORNING. SOUTHWEST FLOW ALOFT BRINGING GOOD GULF MOISTURE ACROSS THE AREA AND ISENTROPIC LIFT WILL ALLOW RAIN TO SPREAD ACROSS WEST CENTRAL AND WEST GEORGIA THIS MORNING AS SURFACE HIGH PRESSURE SHIFTS OFF OFF THE SOUTHEAST COAST. MODELS CONTINUE TO VARY SOME ON QPF VALUES WITH THE RAINFALL...NAM HAS INITIALIZED CURRENT ECHOES OVER ALABAMA BETTER THAN FASTER ECMWF/GFS WHICH LENDS SOME CREDENCE TO SLOWER SOLUTION AT LEAST INITIALLY. SURFACE LOW DEVELOPS OVER THE NORTHERN GULF BY THIS AFTERNOON AND MOVES ACROSS PORTIONS OF SOUTH AND EAST CENTRAL GEORGIA TONIGHT AND SUNDAY MORNING BEFORE LIFTING INTO THE CAROLINAS BY TOMORROW AFTERNOON. RAIN CHANCES WILL INCREASE TO CATEGORICAL WITH HEAVY RAIN EXPECTED ACROSS FORECAST AREA BY THIS AFTERNOON AND CONTINUING THROUGH SUNDAY MORNING. SHORT TERM MODELS CONTINUE TO SHOW PRECIPITABLE WATER VALUES OF GREATER THAN 1.5 INCHES DURING THE OVERNIGHT HOURS. AS LOW TRACKS ACROSS CENTRAL GEORGIA THIS EVENING AND SUNDAY MORNING NAM/GFS SHOWING MOST UNSTABLE CAPE OF 200-400 ACROSS PORTIONS OF EAST CENTRAL GEORGIA...ENOUGH TO CONTINUE MENTION OF ISOLATED THUNDER DURING THE OVERNIGHT HOURS. AT THE SAME TIME 925 WINDS OF 35-50KTS WILL MOVE ACROSS THE SAME AREAS...AND CONTINUE TO AGREE THAT HEAVIER RAINS WILL AID IN BRINGING ISOLATED STRONGER GUSTS TO THE SURFACE. WHILE MODELS SHOW RAIN ENDING SUNDAY AFTERNOON THERE WILL BE ENOUGH WRAPAROUND MOISTURE FOR CLOUD COVER TO LINGER THROUGH SUNDAY AFTERNOON. ATWELL LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A COLD FRONT WILL SWEEP ACROSS THE AREA SUNDAY NIGHT. AN UPPER DISTURBANCE BEHIND THE COLD FRONT WILL BRING A SLIGHT CHANCE FOR LIGHT RAIN OR FLURRIES TO PARTS OF NORTH GEORGIA MONDAY MORNING... BUT NO ACCUMULATIONS ARE EXPECTED WITH SUCH LIMITED MOISTURE AND WARM GROUNDS. HIGH PRESSURE WILL SETTLE OVER THE REGION ON MONDAY AND DOMINATE THROUGH AT LEAST TUESDAY NIGHT. THEN LONG RANGE MODELS DIFFER SIGNIFICANTLY BY MID WEEK AS THE ECMWF SHOWS ANOTHER STRONG DISTURBANCE GENERATING A SURFACE LOW OVER THE NORTH GULF THAT TRACKS ACROSS NORTH FLORIDA WEDNESDAY NIGHT AND THURSDAY. AS A RESULT... THE ECMWF SPREADS OVERRUNNING LIGHT RAIN OVER THE FORECAST AREA ON THURSDAY. THE GFS NOW SHOWS A DRY AIR MASS IN PLACE WITH ALL THE RAINS DOWN SOUTH OVER FLORIDA DURING THIS TIME. WITH STILL MUCH UNCERTAINTY FOR LATE IN THE WORK WEEK AS THE MODELS FLIP FLOP... WILL CONTINUE TO SHOW A SLIGHT CHANCE OF RAIN ON THURSDAY FOR NOW. OTHERWISE... EXPECT NEAR OR SLIGHTLY COOLER THAN NORMAL TEMPS AND NO CHANCE FOR THUNDER THROUGH THE EXTENDED PERIOD. 39 HYDROLOGY... WIDESPREAD MODERATE TO HEAVY RAIN WILL SPREAD OVER THE STATE BY THIS AFTERNOON AND CONTINUE THROUGH EARLY SUNDAY. LATEST RAINFALL AMOUNTS EXPECTED ARE BETWEEN 1 AND 3 INCHES ACROSS NORTH AND CENTRAL GEORGIA... BUT ISOLATED HIGHER AMOUNTS ARE DEFINITELY POSSIBLE. THESE RAINFALL AMOUNTS OVER AN ALREADY WET GROUND FROM FLOOD CAUSING RAINS EARLIER IN THE WEEK WILL QUICKLY CAUSE SIGNIFICANT RISES ON ALREADY SWOLLEN CREEKS AND RIVERS. AS A RESULT... ADDITIONAL FLOODING IS EXPECTED AND THEREFORE A FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE AREA FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON. SEE THE LATEST FLOOD WATCH FOR FURTHER DETAILS. && .AVIATION... 12Z UPDATE... VFR CONDITIONS WILL DETERIORATE TO MVFR BY THIS AFTERNOON AND IFR/LIFR OVERNIGHT. EXPECT RAIN IN CSG/MCN BEFORE SPREADING NORTHWARD TO ATL AREA/AHN. RAIN WILL BE HEAVY ACROSS THE TAF SITES OVERNIGHT. WINDS WILL REMAIN EAST THROUGH THE PERIOD WITH WIND SPEEDS OF 5-10 KTS...AND BEGIN SHIFTING SOUTH TO SOUTHWEST BY 10-11Z SUNDAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH ON WINDS AND VISIBILITIES. MEDIUM ON CIGS...PRECIP TIMING. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 51 42 56 40 / 90 100 70 5 ATLANTA 50 40 52 40 / 100 100 60 10 BLAIRSVILLE 50 40 51 36 / 80 100 80 20 CARTERSVILLE 50 41 52 38 / 90 100 70 10 COLUMBUS 51 44 57 39 / 100 100 50 10 GAINESVILLE 50 40 52 39 / 90 100 70 10 MACON 51 47 61 40 / 90 100 60 5 ROME 52 41 53 36 / 90 100 80 10 PEACHTREE CITY 47 43 56 37 / 100 100 60 10 VIDALIA 54 53 67 43 / 80 90 70 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...ATWELL LONG TERM....39 AVIATION...ATWELL
Hazardous weather outlook, Dec 28, 1:57 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 AM EST SAT DEC 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 157 AM EST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAVY RAIN EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT... ...ISOLATED THUNDERSTORMS EXPECTED ACROSS CENTRAL GEORGIA TONIGHT... ...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY MORNING... WEATHER HAZARDS EXPECTED... MAIN THREAT WILL BE THE POTENTIAL FOR HEAVY RAIN AND FLOODING ALONG AREA CREEKS AND RIVERS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE TONIGHT ALONG AND SOUTH OF A LINE FROM AMERICUS TO MACON TO WARRENTON. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. DISCUSSION... AN AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF REGION WILL MOVE NORTHEAST...ACROSS CENTRAL AND SOUTH GEORGIA TONIGHT. PERIODS OF MODERATE TO HEAVY RAIN WILL SPREAD OVER THE AREA BY THIS AFTERNOON AND CONTINUE OVERNIGHT. EXPECTED RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES COULD CAUSE FLOODING ALONG AREA CREEKS AND RIVERS BEGINNING THIS EVENING AND CONTINUING INTO SUNDAY. IN ADDITION TO HEAVY RAIN... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA TONIGHT AS A WARM FRONT MOVES NORTH AHEAD OF THE APPROACHING GULF LOW PRESSURE SYSTEM. WEAK INSTABILITY AND INCREASING WIND SHEAR COULD RESULT IN A FEW STRONG STORMS... MAINLY ALONG AND SOUTH OF AN AMERICUS TO MACON TO WARRENTON LINE WHERE THE GREATER INSTABILITIES ARE EXPECTED. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...WITH GROUNDS SATURATED FROM HEAVY RAIN...40 TO 45 MPH WIND GUSTS COULD DOWN A FEW TREES LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... ALTHOUGH HEAVY RAINS WILL END ON SUNDAY... FLOODING ALONG AREA CREEKS AND RIVERS WILL LIKELY CONTINUE SUNDAY AND SUNDAY NIGHT. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED FOR MONDAY THROUGH FRIDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN... FLOODING OR SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 5:06 PM EST | River Flood Warning | FFC | Forsyth | 23 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.